# SDR DHL2005801004

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, RT DOOR UNSAFE LIGHT REMAINED ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  LIGHT REMAINED EXTINGUISHED.  STAYED OUT.  REMOVED AND REPLACED RT GEAR DOOR SWITCH.  ALSO, REPAIRED BROKEN WIRE AT SAME C/P SYSTEM CKD NORMAL IAW 32-60-0 P/N H20-24B.
